tirosint

Has anyone tried or heard of tirosing. It is a liquid t4 with no fillers. For the past four months now I have been trying to increase my 25 levo to small incriments. I have felt lousy on it the whole time. Every time I try an increase of even 12.5 once a week, I get dizzy and nervous. My tsh is still 21 although the ft4 is above mid range and ft3 is in low normal range... Why cant I increase? Also, I noticed every time I take my normal does, within a half an hour I feel like a zombie, get head rush and get more tiered unless I move around. Again been taking it for four months... Any help...

2 Replies

oldestnewest
  • Hi there.

    Something to consider is that your adrenals may be fatigued and need support in order for the body to be able to convert the t4 into the active hormone t3.

    If this is the case, then taking t4 could make you thyrotoxic as it doesn't convert, remains in your blood making you feel hyper. Your adrenals need to be working well for your thyroid meds to work. Perhaps taking an adrenal stress test would be a good idea.

    Your high tsh shows that you are not converting and/or you may have some other health issues (candida is an example) that may be interfering with your absorption of t3 at cellular level if indeed you are converting t4/t3 ok.

    Feeling tired but wired is a hyper symptom indicative of high but unconverted t4levels in your bloodstream.

    Do you have hashimotos by any chance? Have you been tested for antibodies?

    Do you have a good endo or a good GP who will investigate further for you?

  • Yes I have hashimoto's.. also my cortisol and acht test showed my adrenals are fine. I do know my last labs showed that my free t4 was in the mid upper range but free t3 showed lower. a month ago my free t3 did rise although has now dropped so I think I am converting ok. I have been at 25 mcg the past four months undermedicated because I could not tolerate any increases. Made me dizzy, nervous and wierd. Ever since I started levothyroxine I always had this wierd, sureal feeling, head rushes after taking it, and a drugged sedated feeling. I have seen where others experience this. I hate this feeling. Dont understand why it happens to some..

You may also like...